A Method for Analyzing Single Server Queueing Models Having Two Classes of Customers

Shuichi SUMITA  

Publication
IEICE TRANSACTIONS (1976-1990)   Vol.E68   No.9   pp.555-556
Publication Date: 1985/09/25
Online ISSN: 
DOI: 
Print ISSN: 0000-0000
Type of Manuscript: LETTER
Category: Switching Systems
Keyword: 


Full Text: PDF>>
Buy this Article




Summary: 
This letter presents a method for analyzing single server queueing models having two classes of customers. This method, based on the conservation laws, makes it possible to analyze queueing models for various types of queueing disciplines.